# SDR JJBA20220810012

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145758
- Aircraft time: 44,534 hours, 28,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ESCAPE HATCH EXIT IDENTIFIER INOPERATIVE. LIGHT FUNCTIONED AFTER RUNNING APU AND PERFORMING FUNCTIONAL TEST. OPS CHECK SAT.
